Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2011 year

Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum, Information processes, v. 11, no. 2, p. 253-261 (in Russian).

Go to publication

Authors: Dai X., Kozyakin V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site